# SDR ASOA04571

- Difficulty date: August 8, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE RIGHT INBOARD BRACKET AT FS 280 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE RIGHT INBOARD BRACKET AT FS 280. (M)
